# SDR 2015FA0000065

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: General aviation
- Aircraft: N639CS
- Make and model: Boeing 737-400
- Aircraft serial: 26073
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Part time: 142 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING APPROACH .  THE APU WAS STARTED.  AFTER PASSING THE FAF WITH THE LANDING CHECKLIST COMPLETE, THE MASTER FIRE WARNING LIGHT AND FIRE BELL ACTIVATED.  PILOT ANNOUNCED THE APU FIRE HANDLE WAS ILLUMINATED.  PULLED THE FIRE HANDLE.  A SHORT PAUSE AFTER THE HANDLE BEING PULLED,  LIGHT IN THE HANDLE WAS STILL ILLUMINATED,
